# SDR HALA0200013

- Difficulty date: January 13, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND LEVEL 2 CORROSION ON THE LOWER HORIZONTAL LEG OF THE 5971057-3 AND 4 FRAMES AT BS 852.  CORROSION WAS 100 PERCENT THROUGH HORIZONTAL LEG OF THE FORM AT THE SCREW ATTACH POINTS ON THE LOEWR SIDE.  DAMAGE WAS REMOVED BY TRIMMING AND INSTALLING AN ANGLE DOUBLER.  (M)
